Note on Smith's Review of Cajori.
Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 248-251
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1893__3_186553,
author = {George Bruce Halsted},
title = {Note on {Smith's} {Review} of {Cajori.}},
journal = {Bulletin of the New York Mathematical Society},
pages = {248--251},
year = {1893},
volume = {3},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186553/}
}
George Bruce Halsted. Note on Smith's Review of Cajori.. Bulletin of the New York Mathematical Society, Tome 3 (1893), pp. 248-251. http://geodesic.mathdoc.fr/item/BNYMS_1893__3_186553/